|Bump on back of ear
Jun 17, 1999
Hi Doctor First let me apologise for the rather long letter. I have been having strange symptoms for the past 6 months. First it was joint pains, than mouth ulcers, oral warts, tingling in arms and legs, few scattered small red spots on the body, sinus polyp and now a bump on the back of the ear. I have tested negative for Elisa HIV 1&2 upto five months and I am also mildly arthritic for the past one decade. I had only one accidental potential blood exposure about six months ago. I would like to know whether all these above symptoms could possibly be due to arthritis, ARS(symptoms still present at six months post exposure) or some other syndrome or disease. I am skeptical about them being arthritis symptoms because they have appeared suddenly. Your help is greatly appreciated and all the more because HIV advice is non existent where I live.
| Response from Dr. Holodniy
Your symptoms are very nonspecific. It is extremely unlikely that they are related to HIV infection. There are certain syndromes that can appear with arthritis. Have you been worked up for what kind of arthritis you have? MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Aids Symptoms Include Ear Bumps?
- What Kind Of Bumps Appear When You Have Hiv?
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- Can Animal And Insect Bites Transmit Hepatitis?
- Can You Use Triple Antibiotic Ointment On Genital Warts?
- Does Stress Effect Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.